Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Equivariant stable stems


Author: Glen E. Bredon
Journal: Bull. Amer. Math. Soc. 73 (1967), 269-273
DOI: https://doi.org/10.1090/S0002-9904-1967-11713-0
MathSciNet review: 0206947
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. F. Atiyah, Thom complexes, Proc. London Math. Soc. 11 (1961), 291-310. MR 131880
  • 2. I. M. James, Spaces associated with Stiefel manifolds, Proc. London Math. Soc. 9 (1959), 115-140. MR 102810
  • 3. M. Mahowald, A short proof of the James periodicity of $\pi \sb{k+p}(V\sb{k+m,m})$, Proc. Amer. Math. Soc. 16 (1965), 512. MR 177411
  • 4. G. F. Paechter, The groups $\pi_r(V_{n,m})$. (I)-(V), Quart. J. Math. Oxford Ser. (2) 7 (1956), 249-268; 9 (1958), 8-27; 10 (1959), 17-37 and 241-260; 11 (1960), 1-16. MR 131878


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11713-0

American Mathematical Society